# SDR DL73K020239

- Difficulty date: February 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 38,919 hours, 32,228 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Fitting
- Part number: 654648510
- Condition: Corroded
- Location: Lbl 21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONATAL STABLIZER / LH / CENTER SECTION / HINGE FITTING:CORROSION REPAIR                                            CORROSION WAS DETECTED ON THE HINGE FITTING OF THE LH       HORIZ STABILIZER.  THE CORROSION WAS REMOVED BY MACHINING   THE BORE DIAMETERS OF THE FITTING TO A LARGER SIZE AND      MACHINING THE FACE OF THE FITTING LUGS.  LARGER DIAMETR     BUSHINGS WERE INSTALLED IN THE OVERSIZE LUG BORES.  THE     WORK WAS ACCOMPLISHED PER ER/A 382668-14, REV B.
